- Minimal Rights In Claims Problems
This paper focuses on some appealing properties for claims problems. Our main result is that the Constrained Equal-Losses Rule is the only rule satisfying equal treatment of equals, composition from minimal rights, and path independence.
|Date of creation:||Sep 1998|
|Date of revision:|
|Publication status:||Published by Ivie|
|Contact details of provider:|| Postal: |
Phone: +34 96 319 00 50
Fax: +34 96 319 00 55
Web page: http://www.ivie.es/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
- Chun, Youngsub, 1988. "The equal-loss principle for bargaining problems," Economics Letters, Elsevier, vol. 26(2), pages 103-106.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
- Herrero, Carmen & Marco, Maria Carmen, 1993. "Rational equal-loss solutions for bargaining problems," Mathematical Social Sciences, Elsevier, vol. 26(3), pages 273-286, November.
When requesting a correction, please mention this item's handle: RePEc:ivi:wpasad:1998-20. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Departamento de Edición)
If references are entirely missing, you can add them using this form.